Follow
Barbara Brandolini
Barbara Brandolini
Verified email at unina.it
Title
Cited by
Cited by
Year
Serrin-type overdetermined problems: an alternative proof
B Brandolini, C Nitsch, P Salani, C Trombetti
Archive for rational mechanics and analysis 190, 267-280, 2008
1092008
On the stability of the Serrin problem
B Brandolini, C Nitsch, P Salani, C Trombetti
Journal of Differential Equations 245 (6), 1566-1583, 2008
652008
Optimal lower bounds for eigenvalues of linear and nonlinear Neumann problems
B Brandolini, F Chiacchio, C Trombetti
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 145 (1 …, 2015
282015
Symmetrization for singular semilinear elliptic equations
B Brandolini, F Chiacchio, C Trombetti
Annali di Matematica Pura ed Applicata 193, 389-404, 2014
262014
Hardy type inequalities and Gaussian measure
B Brandolini, F Chiacchio, C Trombetti
Communications on Pure and Applied Analysis 6 (2), 411-428, 2007
252007
Sharp estimates for eigenfunctions of a Neumann problem
B Brandolini, F Chiacchio, C Trombetti
Communications in Partial Differential Equations 34 (11), 1317-1337, 2009
232009
A symmetrization result for Monge–Ampère type equations
B Brandolini, C Trombetti
Mathematische Nachrichten 280 (5‐6), 467-478, 2007
222007
An upper bound for nonlinear eigenvalues on convex domains by means of the isoperimetric deficit
B Brandolini, C Nitsch, C Trombetti
Archiv der Mathematik 94 (4), 391-400, 2010
212010
New isoperimetric estimates for solutions to Monge-Ampere equations
B Brandolini, C Nitsch, C Trombetti
Annales de l'IHP Analyse non linéaire 26 (4), 1265-1275, 2009
212009
Sharp estimates and saturation phenomena for a nonlocal eigenvalue problem
B Brandolini, P Freitas, C Nitsch, C Trombetti
Advances in Mathematics 228 (4), 2352-2365, 2011
172011
Comparison results for Hessian equations via symmetrization
B Brandolini, C Trombetti
Journal of the European Mathematical Society 9 (3), 561-575, 2007
17*2007
Local behaviour of singular solutions for nonlinear elliptic equations in divergence form
B Brandolini, F Chiacchio, FC Cîrstea, C Trombetti
Calculus of Variations and Partial Differential Equations 48 (3), 367-393, 2013
162013
An optimal Poincar\'e-Wirtinger inequality in Gauss space
B Brandolini, F Chiacchio, A Henrot, C Trombetti
arXiv preprint arXiv:1209.6469, 2012
152012
Stability of radial symmetry for a Monge-Ampere overdetermined problem
B Brandolini, C Nitsch, P Salani, C Trombetti
Annali di Matematica Pura ed Applicata 188, 445-453, 2009
142009
On the symmetry of solutions to a k-Hessian type equation
B Brandolini
Advanced Nonlinear Studies 13 (2), 487-493, 2013
132013
Symmetry breaking in a constrained Cheeger type isoperimetric inequality
B Brandolini, F Della Pietra, C Nitsch, C Trombetti
ESAIM: Control, Optimisation and Calculus of Variations 21 (2), 359-371, 2015
122015
Sharp Poincaré inequalities in a class of non-convex sets
B Brandolini, F Chiacchio, EB Dryden, JJ Langford
J. Spectr. Theory 8 (4), 1583-1615, 2018
112018
A sharp estimate for Neumann eigenvalues of the Laplace–Beltrami operator for domains in a hemisphere
RD Benguria, B Brandolini, F Chiacchio
Communications in Contemporary Mathematics 22 (03), 1950018, 2020
102020
Existence of minimizers for eigenvalues of the Dirichlet–Laplacian with a drift
B Brandolini, F Chiacchio, A Henrot, C Trombetti
Journal of Differential Equations 259 (2), 708-727, 2015
92015
Singular anisotropic elliptic equations with gradient-dependent lower order terms
B Brandolini, FC Cîrstea
Nonlinear Differential Equations and Applications NoDEA 30 (5), 58, 2023
72023
The system can't perform the operation now. Try again later.
Articles 1–20